# SDR DALA2021120607487

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 102,405 hours, 14,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 EMERG LT BELOW SEAT 22B HANGING DOWN. CORRECTIVE ACTION: EMERG LT MOUNT RE-ATTACHED TO SEAT. OPS GOOD. (8412441)
